Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The strong maximum modulus theorem for analytic functions into a Banach space
HTML articles powered by AMS MathViewer

by Edward Thorp and Robert Whitley PDF
Proc. Amer. Math. Soc. 18 (1967), 640-646 Request permission
  • Arlen Brown and R. G. Douglas, On maximum theorems for analytic operator functions, Acta Sci. Math. (Szeged) 26 (1965), 325–327. MR 213912
  • J. D. Buckholtz, A characterization of the exponential series, Amer. Math. Monthly 73 (1966), no. 4, 121–123. MR 202979, DOI 10.2307/2313761
  • —, Sums of powers of complex numbers, Notices Amer. Math. Soc. 13 (1966), 372.
  • Mahlon M. Day, Normed linear spaces, Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0094675
  • N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, Providence, R.I., 1957. rev. ed. MR 0089373
  • Joram Lindenstrauss, On the extension of operators with a finite-dimensional range, Illinois J. Math. 8 (1964), 488–499. MR 169062
  • J. V. Uspensky, Theory of equations, McGraw-Hill, New York, 1948.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.83, 46.00
  • Retrieve articles in all journals with MSC: 30.83, 46.00
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 18 (1967), 640-646
  • MSC: Primary 30.83; Secondary 46.00
  • DOI:
  • MathSciNet review: 0214794